# SDR DLM88960587

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Aft Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO ATL, F/A REPORTED STRONG ELEC SMELL IN THE AREA OF AFT GALLEY.  FOUND FLUORESCENT LIGHT AT 31E SIDEWALL MELTED AT 1 SOCKET AND BULB PIN.  REMOVED LAMP.  FWD TO MCO.  REPLACED LIGHT ASSEMBLY.
